Number of Articles: 337
2. A finite difference method for the smooth solution of linear Volterra integral equations

Volume 4, Issue 2, Winter and Spring 2013, Pages 1-10

M. Jalalvand; B. Jazbi; M. R. Mokhtarzadeh


3. On the maximal ideal space of extended polynomial and rational uniform algebras

Volume 3, Issue 2, Winter and Spring 2012, Pages 1-12

S. Moradi; T. G. Honary; D. Alimohammadi


4. Fixed point theorems for weakly contractive mappings on g-Metric spaces and a homotopy result

Volume 3, Issue 1, Winter and Spring 2012, Pages 1-8

A Erduran; I. Altun


5. Hyers-Ulam and Hyers-Ulam-Rassias stability of nonlinear integral equations with delay

Volume 2, Issue 2, Winter and Spring 2011, Pages 1-6

J. R. Morales; E. M. Rojas


6. Bifurcation in a variational problem on a surface with a constraint

Volume 2, Issue 1, Winter and Spring 2011, Pages 1-10

P. Viridis


7. Univalent holomorphic functions with fixed finitely many coefficients involving Salagean operator

Volume 1, Issue 1, Winter and Spring 2010, Pages 1-5

M. Acu; Sh. Najafzadeh


8. Isomorphisms in unital $C^*$-algebras

Volume 1, Issue 2, Winter and Spring 2010, Pages 1-10

C. Park; Th. M. Rassias


9. Arens-irregularity of tensor product of Banach algebras

Volume 5, 1 (Special Issue), Winter and Spring 2014, Pages 1-8

T. Yazdanpanah; R. Gharibi


10. Some fixed point theorems and common fixed point theorem in log-convex structure

Volume 5, Issue 2, Summer and Autumn 2014, Pages 1-6

A.R. Moazzen


12. Random differential inequalities and comparison principles for nonlinear hybrid random differential equations

Volume 6, Issue 2, Winter and Spring 2015, Pages 1-19

Bapurao C. Dhage; Ram G. Metkar


13. Relative order and type of entire functions represented by Banach valued Dirichlet series in two variables

Volume 7, Issue 1, Summer and Autumn 2015, Pages 1-14

Dibyendu Banerjee; Nilkanta Mondal


15. Existence of Solutions for some Nonlinear Volterra Integral Equations via Petryshyn's Fixed Point Theorem

Volume 9, Issue 1, Summer and Autumn 2018, Pages 1-12

Manouchehr Kazemi; Reza Ezzati


16. A common fixed point theorem via measure of noncompactness

Articles in Press, Accepted Manuscript, Available Online from 21 February 2017

Alireza Valipour Baboli; Mohammadbagher Ghaemi


17. Quadratic $alpha$-functional equations

Volume 8, Issue 1, Winter and Spring 2017, Pages 1-9

Choonkil Park; Sang Og Kim


18. Existence of common best proximity points of generalized $S$-proximal contractions

Volume 8, Issue 2, Summer and Autumn 2017, Pages 1-8

Hemant Nashine; Zoran Kadelburg


19. Numerical algorithm for discrete barrier option pricing in a Black-Scholes model with stationary process

Volume 9, Issue 2, Summer and Autumn 2018, Pages 1-7

Rahman Farnoosh; Hamidreza Rezazadeh; Amirhossein Sobhani; Masoud Hasanpour


20. JENSEN’S INEQUALITY FOR GG-CONVEX FUNCTIONS

Volume 10, Issue 1, Summer and Autumn 2019, Pages 1-7

Gholamreza Zabandan


21. On Psi-conditional asymptotic stability of first order nonlinear matrix Lyapunov system

Volume 4, Issue 1, Winter and Spring 2013, Pages 7-20

G. SURESH KUMAR; B. V. Appa Rao; M. S. N Murthy


25. Two common fixed Point theorems for compatible mappings

Volume 2, Issue 2, Winter and Spring 2011, Pages 7-18

A. Razani; M. Yazdi